# SDR DALA2022030101306

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,167 hours, 3,307 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SHOCK STRUT LOWER SPINDLE HAS PITTING AND MISSING CADMIUM PLATING AT GEAR LEG ATTACH POINT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0001:3211-01191- 01B/004 00186 REMOVED AND REPLACED RMLG LWR SPINDLE ASSY PER A220 AMP 32-11-17. OPS TEST PERFORMED ON AMDS CARD 3211-01191- 01B. SPINDLE, ASSY L OFF 81-3210-9-0010 00233 ON 81-3210-9-0010 00698. (LP# 2137215)
